# SDR MASA2013012952396

- Difficulty date: January 29, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 21,893 hours, 17,937 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT IN FLIGHT.  ISOLATED TO F/O SIDE PANEL LIGHT, DEACTIVATED SYS.  R2 CENTER LAMP PANEL ASSY AND CTR PEDISTAL LIGHTING CONTROL PANEL
